You are here:

The Law of Cosines for an "n"-Dimensional Simplex
ARTICLE

IJMEST Volume 39, Number 3, ISSN 0020-739X

Abstract

Using the divergence theorem technique of L. Eifler and N.H. Rhee, "The n-dimensional Pythagorean Theorem via the Divergence Theorem" (to appear: Amer. Math. Monthly), we extend the law of cosines for a triangle in a plane to an "n"-dimensional simplex in an "n"-dimensional space.

Citation

Ding, Y. (2008). The Law of Cosines for an "n"-Dimensional Simplex. International Journal of Mathematical Education in Science and Technology, 39(3), 407-410. Retrieved November 17, 2019 from .

This record was imported from ERIC on December 3, 2015. [Original Record]

ERIC is sponsored by the Institute of Education Sciences (IES) of the U.S. Department of Education.

Copyright for this record is held by the content creator. For more details see ERIC's copyright policy.

Keywords